# SDR IPXA09M55294

- Difficulty date: March 12, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 39,260 hours, 8,311 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C CORROSION ON RT WING UPPER SURFACE NEAR STA XFS 155 AT STRINGER NR 22 SKIN BULGED, CRACKED.  REMOVED CORROSION AND CRACK, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW UPS EO MD11-5730-32965-A.
